# SDR AALA981369

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1411G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11369
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 8
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MFE - FLT 1662 - WHILE AT MFE EMERGENCY ESCAPE PATH FLOOR LIGHTING IN FIRST CLASS BACK TO ROW 8 INOPERATIVE.  REPAIRED EMERGENCY ESCAPE PATH FLOOR LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
